# SDR AALA2009010700271

- Difficulty date: January 7, 2009
- Submitted: June 3, 2009
- Operation: Air carrier
- Aircraft: N423AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49335
- Aircraft time: 65,341 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LGA- FIRST CLASS EMERGENCY LIGHTS INOPERATIVE. REPLACED BATTERY PACK IN FIRST CLASS.
